|Does Truvada cause an increase in energy?
Aug 15, 2006
I'm newly diagnosed and newly-medicated (1.5 mos now). I'm on a Sustiva/Truvada combo and just read a post about someone switching to Truvada and feeling "more energy." I take my meds at noon every day (the only time I though Icould actually be consistent with them). Despite my doctor's initial concern about side effects, I haven't really had any. I had some dizziness for the first week - but for the last 6 or 7 weeks, the only odd thing I've noticed is that I'm hyper - almost speed hyper - about an hour after I take my meds. Are there reports of Truvada causing hyperactivity - or any increase in energy? Should I be worried about this?
| Response from Dr. Young
Thanks for your post.
It's good to hear that you haven't had any serious side effects from your medications. On the other hand, I can't say that I've heard of your "hyperactivity" as a side effect either. Do you take your medications at bedtime (as most efavirenz *Sustiva* patients)?
Either way, I don't think that I'd be too worried about the symptoms.
Best of luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.